# SDR AALA2019080659040

- Difficulty date: July 22, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 57,838 hours, 25,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311146020201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM BETWEEN FR 12 AND FR 24 AT -Y254. REPLACED FLOOR BEAM PER 51-72-11.
